Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 17, NWS Tallahassee, FL

September 15, 20204 counties in Florida

NWS Tallahassee, FL issued this flash flood warning at Sep 15, 2020, 3:56 PM CDT for 4 counties in Florida. It was in force for 30 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2020, 3:56 PM CDT (20:56 UTC)
Expired
Sep 16, 2020, 9:45 PM CDT
In force
30 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Bay County, FL, Holmes County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 19 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 5:34 PM CDTFLASH FLOOD1 S Alpine Heights, FLFLOODING REPORTED ON BOY SCOUT RD.
Sep 16, 7:46 AM CDTFLASH FLOOD2 Nw Pleasant Ridge, FLDEEP WATER ON BOBSIKES AND TIMBERLAKE DR.
Sep 16, 9:01 AM CDTFLASH FLOOD1 Ssw Wausau, FLREPORT OF SR 77 NEAR HILLS DR BEING UNDER WATER.
Sep 16, 9:04 AM CDTFLASH FLOOD2 Wnw Pleasant Ridge, FLBRIDGE WASHED OUT ON BOB SIKES RD PAST CORBIN GAINEY.
Sep 16, 9:07 AM CDTFLASH FLOOD1 Se Liberty, FLREPORT OF US 331 N NEAR CR 192 BEING UNDER WATER.
Sep 16, 9:08 AM CDTFLASH FLOOD1 W Chipley, FLREPORT OF US 90 WEST OF HOYT ST BEING UNDER WATER.
Sep 16, 9:12 AM CDTFLASH FLOOD2 Ese Spring Hollow, FLREPORT OF SR 77 SOUTH OF MAIN ST BEING UNDER WATER.
Sep 16, 10:11 AM CDTFLASH FLOOD1 Ne Bruce, FLSR 81 NEAR WINDMILL RD CLOSED DUE TO FLOODING.
Sep 16, 11:10 AM CDTFLASH FLOODBonifay, FLSR 79 FROM US 90 TO BIRD RD IS CLOSED DUE TO FLOODING.
Sep 16, 11:32 AM CDTFLASH FLOOD2 Wsw Knox Hill, FLCOUNTY HIGHWAY 183 SOUTH UNDER WATER AT WHITE CREEK.
Sep 16, 3:40 PM CDTFLASH FLOODTendil Crossing, FLREPORT OF ROADS FLOODED AT CR 173 AND SR 2.
Sep 16, 3:42 PM CDTFLASH FLOOD4 W Holmes County Airpo, FLREPORT OF WATER ACROSS ROADWAY ON N SR 79 AND MOUNT OLIVE RD.
Sep 16, 3:45 PM CDTFLASH FLOOD1 N Holmes County Airpo, FLREPORT OF WATER ACROSS ROADWAY AT SR-162 AND TRI COUNTY AIRPORT RD.
Sep 16, 3:48 PM CDTFLASH FLOOD2 N Bonifay, FLSR 79 N OF NORTHDALE AVE IS SHUTDOWN DUE TO FLOODING.
Sep 16, 7:00 PM CDTFLASH FLOODDe Funiak Springs, FLEXTENSIVE FLASH FLOODING IN WALTON COUNTY.
Sep 16, 7:00 PM CDTFLASH FLOODPonce De Leon, FLEXTENSIVE FLASH FLOODING IN HOLMES COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 98 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WGUS52 KTAE 152056
FFWTAE
FLC005-059-131-133-160445-
/O.NEW.KTAE.FF.W.0017.200915T2056Z-200916T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
356 PM CDT Tue Sep 15 2020

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  Northern Bay County in the panhandle of Florida...
  Holmes County in the panhandle of Florida...
  Walton County in the panhandle of Florida...
  Washington County in the panhandle of Florida...

* Until 1145 PM CDT Tuesday.

* At 356 PM CDT, Doppler radar indicated bands of heavy rain across 
  the warned area. Additional heavy rain is likely through tonight 
  and flash flooding is expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air 
  Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De 
  Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and 
  Hinsons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
      3097 8553 3094 8553 3090 8558 3083 8560
      3083 8548 3079 8548 3079 8543 3057 8544
      3057 8538 3044 8539 3044 8585 3041 8588
      3041 8596 3037 8600 3042 8598 3040 8600

FLASH FLOOD...RADAR INDICATED

$$

42-DVD
3 follow-up statements
045 
WGUS52 KTAE 160406
FFWTAE
FLC005-059-131-133-161245-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200916T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
1106 PM CDT Tue Sep 15 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northern Bay County in the panhandle of Florida...
  Holmes County in the panhandle of Florida...
  Walton County in the panhandle of Florida...
  Washington County in the panhandle of Florida...

* Until 745 AM CDT Wednesday.

* At 1106 PM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air 
  Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De 
  Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and 
  Hinsons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
      3097 8553 3094 8553 3090 8558 3083 8560
      3083 8548 3079 8548 3079 8543 3057 8544
      3057 8538 3044 8539 3044 8585 3041 8588
      3041 8596 3037 8600 3042 8598 3040 8600

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$
234 
WGUS52 KTAE 161132
FFWTAE
FLC005-059-131-133-162045-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200916T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
632 AM CDT Wed Sep 16 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northern Bay County in the panhandle of Florida...
  Holmes County in the panhandle of Florida...
  Walton County in the panhandle of Florida...
  Washington County in the panhandle of Florida...

* Until 345 PM CDT Wednesday.

* At 632 AM CDT, Doppler radar and automated rain gauges indicated 
  heavy rain falling across the warned area. Flash flooding is 
  ongoing or expected to begin shortly and become significant as 
  heavy rain continues through the day.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air 
  Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De 
  Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and 
  Hinsons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
      3097 8553 3094 8553 3090 8558 3083 8560
      3083 8548 3079 8548 3079 8543 3057 8544
      3057 8538 3044 8539 3044 8585 3041 8588
      3041 8596 3037 8600 3042 8598 3040 8600

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

42-DVD
173 
WGUS52 KTAE 162019
FFWTAE
FLC005-059-131-133-170245-
/O.EXT.KTAE.FF.W.0017.000000T0000Z-200917T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
319 PM CDT Wed Sep 16 2020

The National Weather Service in Tallahassee has extended the

* Flash Flood Warning for...
  Northern Bay County in the panhandle of Florida...
  Holmes County in the panhandle of Florida...
  Walton County in the panhandle of Florida...
  Washington County in the panhandle of Florida...

* Until 945 PM CDT Wednesday.

* At 319 PM CDT, local law enforcement reported heavy rain across 
  the warned area. Flash flooding is already occurring.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Law enforcement.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Vernon, Bonifay, De Funiak Springs, Chipley, Graceville, Eglin Air 
  Force Base, Bradford, Union, Liberty, Live Oak, Paxton, Ponce De 
  Leon, Caryville, Wausau, Esto, Westville, Ebro, Noma, Black and 
  Hinsons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3054 8599 3055 8639 3099 8639 3100 8550
      3097 8553 3094 8553 3090 8558 3083 8560
      3083 8548 3079 8548 3079 8543 3057 8544
      3057 8538 3044 8539 3044 8585 3041 8588
      3041 8596 3037 8600 3042 8598 3040 8600

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

42-DVD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 3:44 PM CDT, 12 minutes earlier.

Area forecast discussion, Sep 15, 3:44 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
444 PM EDT Tue Sep 15 2020

.NEAR AND SHORT TERM [Through Thursday Night]...

Hurricane Sally continues to move slowly northward possibly
making landfall just west of Pensacola after daybreak Wednesday
and then gradually turning more to the northeast into central
Georgia by Thursday night. Impacts from Sally will extend well
north and east of the center and continue across our area. These
impacts include very heavy rainfall potentially leading to
significant flash flooding especially along and west of the
rivers, tropical storm force winds along the immediate coast,
minor storm surge flooding above normally dry ground, the
potential for a few tornadoes, and hazardous beach and marine
conditions. Please refer to the Hurricane Local Statement on our
webpage at www.weather.gov/tae for all current watches/warnings
and impacts from Hurricane Sally. The biggest change from our
previous forecast package is that we've expanded the Flash Flood
Watch to include most of our west central Georgia counties along
with Gadsden County in Florida. The watch is in effect through
Wednesday night.

.LONG TERM [Friday Through Tuesday]...

Sally or it's remnants is forecast to be moving northeastward
across the Carolina's on Friday with a continuation of high rain
chances locally due to a moist southwest flow off the gulf. Over
the weekend, a cold front will approach from the north and
possibly push through our CWA over the weekend before stalling
just to our south. However, models hint of an overrunning event
setting up with clouds and rain chances continuing into early next
week. Temperatures will be below seasonal normals through the
extended period.

&&

.AVIATION...
[Through 18Z Wednesday]

Outer rainbands from Hurricane Sally continue to move thru the
area, with ECP and TLH getting impacted by +RA/gusty SE winds.
IFR cigs are ongoing at those terminals, where occasional MVFR
vsbys are possible within stronger bands. These conds should
continue thru the TAF (ECP may see WS020/13045KT tmrw). Elsewhere,
VFR is prevailing, but a 18-22Z TEMPO group was added for MVFR
conds and a 12-18Z PROB30 group at VLD and ABY for 4SM with RA.

&&

.MARINE...

Hurricane Sally will continue tracking slowly northward tonight
and is forecast to make landfall west of our local waters
Wednesday morning. Dangerous boating and beach conditions will
continue, especially across our western segments until at least
Thursday.

&&

.FIRE WEATHER...

Nighttime dispersion values will be elevated the next few nights
due to higher than normal transport winds due to Hurricane Sally.
There are no fire weather concerns.

&&

.HYDROLOGY...

Rain bands will continue to move onshore over the next few days
as Sally slowing moves northward and then northeast around the
western and northern periphery of our forecast area. Therefore,
the threat for flooding will continue and the Flash Flood Watch
has been expanded to include most of our west central Georgia
counties along with Gadsden County Florida. WPC has a moderate
risk for flash flooding for the western Florida Panhandle and
southeast Alabama through Wednesday night.

As Coastal Flood Advisory continues for the entire coast as 1 to
3 feet of storm surge will be possible through Wednesday. River
levels are rising slowly and we are monitoring them closely. River
flooding may become an issue later this week.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  83  74  85  73 /  80  90  80  80  50
Panama City   74  83  76  85  74 /  90 100  90  80  40
Dothan        71  78  71  81  70 /  80  90  90  80  40
Albany        71  78  73  82  72 /  70  90  80  90  50
Valdosta      73  81  73  84  73 /  60  80  60  90  40
Cross City    73  85  74  86  75 /  60  80  60  90  60
Apalachicola  76  84  77  85  75 /  90  90  90  80  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
     Liberty-North Walton-South Walton-Washington.

     Tropical Storm Warning for Central Walton-Coastal Bay-Coastal
     Gulf-Holmes-Inland Bay-North Walton-South Walton-
     Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ Wednesday for
     Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-South
     Walton.

     High Surf Advisory until 2 PM EDT /1 PM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell.

AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
     Geneva-Henry-Houston.

     Tropical Storm Warning for Coffee-Geneva.

GM...Flash Flood Watch through Thursday morning for Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM.

     Tropical Storm Warning for Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
     Beach to Apalachicola FL out 20 NM-Coastal waters from
     Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 8 AM EDT Wednesday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

&&

NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...Barry

In the hours before

Special weather statement, Sep 15, 11:12 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1212 PM EDT Tue Sep 15 2020

FLZ016-017-026-027-115-118-127-151700-
Liberty FL-Gadsden FL-Coastal Wakulla FL-Coastal Jefferson FL-
Coastal Franklin FL-Inland Wakulla FL-Leon FL-
1212 PM EDT Tue Sep 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR WAKULLA...SOUTHWESTERN GADSDEN...
LIBERTY...SOUTHWESTERN JEFFERSON...SOUTHWESTERN LEON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 100 PM EDT...

At 1212 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Blountstown to 16 miles
south of St. Marks. Movement was north at 10 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
St. Marks, Woodville, Crawfordville, Tallahassee, Wakulla, Bristol,
Sopchoppy, Lake Bradford, Rock Bluff, Jewel Fire Tower, Shadeville,
Leon Sinks, Juniper, Wakulla Springs, Vilas, Central City, Eight Mile
Pond, Panacea, Poplar Camp and Medart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM EDT for Big Bend of
and the Panhandle of Florida.

LAT...LON 3000 8456 3001 8455 3001 8459 3018 8501
      3039 8501 3040 8503 3041 8501 3042 8503
      3044 8498 3045 8500 3047 8499 3048 8500
      3058 8496 3060 8494 3032 8408 3019 8407
      3019 8403 3002 8407 2999 8426 2988 8428
TIME...MOT...LOC 1612Z 183DEG 9KT 3031 8493 2993 8424

42-DVD
Local storm report, Sep 15, 2:26 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT TUE SEP 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      1 WNW BRANNONVILLE      30.23N 85.61W
09/15/2020                   BAY                FL   DEPT OF HIGHWAYS

            COUNTY ROAD 390 WAS REPORTED TO BE FLOODED
            NEAR HARVARD BLVD.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:20 PM CDTSpecial Weather StatementTAEGulf25 min
Sep 14, 9:35 PM CDTSpecial Weather StatementTAEGulf25 min
Sep 14, 10:11 PM CDTSpecial Weather StatementTAEBay34 min
Sep 15, 1:01 AM CDTSpecial Weather StatementTAELiberty29 min
Sep 15, 1:24 AM CDTSpecial Weather StatementTAECalhoun36 min
Sep 15, 1:29 AM CDTSpecial Weather StatementTAEGulf31 min
Sep 15, 4:40 AM CDTSpecial Weather StatementTAEGulf35 min
Sep 15, 10:45 AM CDTSpecial Marine WarningTAE90 min
Sep 15, 10:54 AM CDTFlash Flood WarningTAEBay31 hr
Sep 15, 11:12 AM CDTSpecial Weather StatementTAELiberty, Wakulla48 min
Sep 15, 12:27 PM CDTFlash Flood WarningTAEWalton22 hr
Sep 15, 1:25 PM CDTSpecial Marine WarningTAE54 min
Sep 15, 4:30 PM CDTRiver Flood WarningTAEWalton, Washington13 days
Sep 15, 4:32 PM CDTRiver Flood WarningTAEWalton3 days
Sep 15, 6:33 PM CDTSpecial Marine WarningTAE27 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.